# SDR RAIA00411006

- Difficulty date: November 4, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 14,357 hours, 13,977 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 140197
- Part serial: 1184
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BDL- SPOILERS DEPLOY ON GROUND.  REMOVED AND REPLACED NR 2 WHEEL SPEED TRANSDUCER.
